Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

To the question of solvability of some game problems in the class of finitely-additive measures

Annotation

The extension of an unstable game problem in the class of finitely additivi measures is considered.

Keywords

finitely additive measure; maximin; weak absolute continuity

Full-text in one file

Download

UDC

517.972.8

Pages

830-832

References

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.